RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 9, Pages 1255–1263 (Mi de576)  

This article is cited in 3 scientific papers (total in 3 papers)

Uniqueness of a solution of problems with Frankl' and Tricomi conditions for the general Lavrent'ev–Bicadze equation

M. E. Lernera, S. P. Pul'kinb

a Kuibyshev Polytechnic Institute
b Kuibyshev State Teacher's Training University

Full text: PDF file (1144 kB)

Bibliographic databases:
UDC: 517.946.4
Received: 02.07.1965

Citation: M. E. Lerner, S. P. Pul'kin, “Uniqueness of a solution of problems with Frankl' and Tricomi conditions for the general Lavrent'ev–Bicadze equation”, Differ. Uravn., 2:9 (1966), 1255–1263

Citation in format AMSBIB
\Bibitem{LerPul66}
\by M.~E.~Lerner, S.~P.~Pul'kin
\paper Uniqueness of a solution of problems with Frankl' and Tricomi conditions for the general Lavrent'ev--Bicadze equation
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 9
\pages 1255--1263
\mathnet{http://mi.mathnet.ru/de576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=206518}
\zmath{https://zbmath.org/?q=an:0152.09803}


Linking options:
  • http://mi.mathnet.ru/eng/de576
  • http://mi.mathnet.ru/eng/de/v2/i9/p1255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Kh. Ruziev, “Problems with shifts for mixed elliptic-hyperbolic equations”, Russian Math. (Iz. VUZ), 56:1 (2012), 66–75  mathnet  crossref  mathscinet
    2. M. Kh. Ruziev, “O razreshimosti kraevoi zadachi dlya uravneniya smeshannogo tipa s singulyarnym koeffitsientom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(36) (2014), 44–56  mathnet  crossref  zmath  elib
    3. Zh. A. Balkizov, A. A. Sokurov, “Ob odnom raznostnom metode resheniya zadachi Trikomi dlya uravneniya Lavrenteva–Bitsadze”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 21:2 (2017), 221–235  mathnet  crossref  zmath  elib
  • Number of views:
    This page:59
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019